# SDR CA981216013

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Damaged
- Location: Bs 500-620
- Part time: 36,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL BELT FRAMES OPPOSITE MAIN CARGO DOOR RT STA 500 TO STA 620 DAMAGED, SUSPECT DUE TO IMPROPER PALLET LOADING.   PART TC:  35,055.
